MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X15; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X15; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.664
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 08/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that 2 months after the dental implant was installed in intraoral region 11, its non-osseointegration was observed.32 ncm of primary stability was achieved and the implant was installed without immediately load.The patient presented bone type iv.

Brand Name
CM TITAMAX EX ACQUA IMPLANT 3.5X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7235285
Report Number3008261720-2018-00419
Device Sequence Number140159
Product Code DZE
UDI-Device Identifier07899878016762
UDI-Public07899878016762
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/01/2018
Report Date (Section F) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date08/09/2016
Device Catalogue Number140.664
Device Lot Number800145832
Other Device ID Number07899878016762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/01/2018
Device Age36 MO
Event Location Other
Date Report to Manufacturer01/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR